# SDR QXEA200601302

- Difficulty date: May 15, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 19,627 hours, 28,328 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- C4 FUSELAGE INTERIOR WEB ATTACH ANGLE IS CORRODED ON THE FORWARD SIDE OF FRAME AT STATION  X 424, LEFT HAND STRINGER 23.  REPAIRED IAW SRM 51-40-00 AND SRM 53-00-16.
